# SDR SWAA2022053100806

- Difficulty date: April 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.....L/H AFT CARGO COMPARTMENT FLOOR @ STA 757 - STA 847 STR 25L WL 160 Z CHANNEL HAS CORROSION IN SEVERAL AREAS. (18-047) / [01] REMOVED CORROSION AT L/H AFT CARGO COMPARTMENT FLOOR STA 757-STA 847 STR 25L WL 160 Z CHANNEL AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION OUT OF LIMITS AS PER REF B737 SRM 53-00-53-1A-2;[02] FOUND L/H Z CHANNEL FROM STA. 757 TO STA. 847 AND STRINGER 25 L OUT OF LIMITS PER REF SRM 53-00-53-1A-2 ; THIS CHANNEL TO BE REPLACED ON CUSTOMER BAR CODE TTG8Q00Q62BG;[03] VERIFIED 1 AND 2
